CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Fathizadeh-F"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2020 | 2019 | 2018 | 2017 | 2016 | 2015
Number of items: 8.

2020

Fathizadeh, Farzad and Kafkoulis, Yeorgia and Marcolli, Matilde (2020) Bell Polynomials and Brownian Bridge in Spectral Gravity Models on Multifractal Robertson–Walker Cosmologies. Annales Henri Poincaré, 21 (4). pp. 1329-1382. ISSN 1424-0637. https://resolver.caltech.edu/CaltechAUTHORS:20200211-084519645

2019

Fan, Wentao and Fathizadeh, Farzad and Marcolli, Matilde (2019) Modular forms in the spectral action of Bianchi IX gravitational instantons. Journal of High Energy Physics, 2019 (1). Art. No. 234. ISSN 1126-6708. https://resolver.caltech.edu/CaltechAUTHORS:20170712-105237127

2018

Fan, Wentao and Fathizadeh, Farzad and Marcolli, Matilde (2018) Motives and periods in Bianchi IX gravity models. Letters in Mathematical Physics, 108 (12). pp. 2729-2747. ISSN 0377-9017. https://resolver.caltech.edu/CaltechAUTHORS:20181101-083114372

2017

Fathizadeh, Farzad and Marcolli, Matilde (2017) Periods and motives in the spectral action of Robertson-Walker spacetimes. Communications in Mathematical Physics, 356 (2). pp. 641-671. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20170712-091141446

2016

Fathizadeh, Farzad and Gabriel, Olivier (2016) On the Chern-Gauss-Bonnet Theorem and Conformally Twisted Spectral Triples for C^*-Dynamical Systems. Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 12 . Art. No. 016. ISSN 1815-0659. https://resolver.caltech.edu/CaltechAUTHORS:20160324-085850986

2015

Fan, Wentao and Fathizadeh, Farzad and Marcolli, Matilde (2015) Spectral Action for Bianchi Type-IX Cosmological Models. Journal of High Energy Physics, 2015 (10). Art. No. 085. ISSN 1126-6708. https://resolver.caltech.edu/CaltechAUTHORS:20151005-140911430

Fathizadeh, Farzad (2015) On the scalar curvature for the noncommutative four torus. Journal of Mathematical Physics, 56 (6). Art. No. 062303. ISSN 0022-2488. https://resolver.caltech.edu/CaltechAUTHORS:20150720-094414972

Fathizadeh, Farzad and Khalkhali, Masoud (2015) Scalar curvature for noncommutative four-tori. Journal of Noncommutative Geometry, 9 (2). pp. 473-503. ISSN 1661-6952. https://resolver.caltech.edu/CaltechAUTHORS:20150903-144355330

This list was generated on Sat Mar 28 06:33:25 2020 PDT.